# SDR CA060124004

- Difficulty date: January 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 17,196 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 6342008
- Condition: Cracked
- Location: Rudder Cable
- Part time: 17,250 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS ON THE LT RUDDER CABLE ATTACHING BELLCRANK FOR MORE INFORMATION INCLUDING PICTURES CONTACT SUBMITTER. (TC NR 20060124004)
